# SDR RAIA201509070003

- Difficulty date: September 7, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 27,086 hours, 21,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Dim
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR HAND RAIL EMERGENCY FLOOD LIGHT NR 1 DIM.  MAINTENANCE REPLACED THE LAMP AND OPS CHECK GOOD.
